Open Access
Translator Disclaimer
2013 Uniform Asymptotic Stability of Solutions of Fractional Functional Differential Equations
Yajing Li, Yejuan Wang
Abstr. Appl. Anal. 2013(SI41): 1-8 (2013). DOI: 10.1155/2013/532589

Abstract

Some global existence and uniform asymptotic stability results for fractional functional differential equations are proved. It is worth mentioning that when α = 1 the initial value problem D α y t e β t = f t , y t e β t , t t 0 , , t 0 0 , 0 < α < 1 , y t = ϕ t , t 0 - h t t 0 , reduces to a classical dissipative differential equation with delays as in Caraballo et al.'s work (2005).

Citation

Download Citation

Yajing Li. Yejuan Wang. "Uniform Asymptotic Stability of Solutions of Fractional Functional Differential Equations." Abstr. Appl. Anal. 2013 (SI41) 1 - 8, 2013. https://doi.org/10.1155/2013/532589

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34162
MathSciNet: MR3132567
Digital Object Identifier: 10.1155/2013/532589

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top